# SDR SWAA2018032220572

- Difficulty date: March 7, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 48,478 hours, 28,361 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 113A3780U11
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 LEADING EDGE SLAT SKIN CRACKED AT ACTUATOR ATTACH POINT.  REPAIRED NR 5 SLAT SKIN PER SRM.
